# SDR TRBA2011088

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 33,806 hours, 32,958 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT UPON LANDING THE CAPTAIN’S TOE BRAKE WAS NON RESPONSIVE WHEN DEPRESSED.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED BRAKE LOW PRESSURE BLEEDING IAW JIC 32-42-00 AND REPLENISHED BRAKE RESERVOIR IAW JIC 12-12-32-SRV-10000.  PERFORMED OPS CHECK OF BRAKES WHILE TAXING AND NO DEFECTS FOUND.  NO PARTS REMOVED OR REPLACED. THE ACFT WAS RETURNED TO SERVICE.
